# SDR P5CA0501368

- Difficulty date: June 22, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 113,433 hours, 21,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL WEB AT STATION BS 400 STR 47R FOUND CRACKED AT RETRACT ACTUATOR CUTOUT.  NOSE WHEEL WELL WEB REPAIRED AS PER BOEING MESSAGE 1-1MCB8E AND FAA FORM 8100-9.
